Chains of end elementary extensions of models of set theory

Journal of Symbolic Logic 63 (3):1116-1136 (1998)
  Copy   BIBTEX

Abstract

Large cardinals arising from the existence of arbitrarily long end elementary extension chains over models of set theory are studied here. In particular, we show that the large cardinals obtained in this fashion (`unfoldable cardinals') lie in the boundary of the propositions consistent with `V = L' and the existence of 0 ♯ . We also provide an `embedding characterisation' of the unfoldable cardinals and study their preservation and destruction by various forcing constructions

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,122

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Proper forcing and l(ℝ).Itay Neeman & Jindřich Zapletal - 2001 - Journal of Symbolic Logic 66 (2):801-810.
Blunt and topless end extensions of models of set theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
Power-like models of set theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
Unfoldable cardinals and the GCH.Joel David Hamkins - 2001 - Journal of Symbolic Logic 66 (3):1186-1198.
Consequences of arithmetic for set theory.Lorenz Halbeisen & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):30-40.

Analytics

Added to PP
2009-01-28

Downloads
47 (#311,668)

6 months
7 (#243,727)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Andrés Villaveces
Universidad Nacional de Colombia

References found in this work

Filters and large cardinals.Jean-Pierre Levinski - 1995 - Annals of Pure and Applied Logic 72 (2):177-212.
Coding the Universe.Sy D. Friedman - 1985 - Journal of Symbolic Logic 50 (4):1081-1081.

Add more references